# SDR HALA2021070700094

- Difficulty date: July 7, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 29,200 hours, 4,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Position
- Location: L1 Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 TOP RIGHT SIDE GREEN LOCK INDICATOR ON L1 DOOR IS BARELY VISIBLE. CORRECTIVE ACTION: CLEANED PLASTIC. CLEAR FOR DOOR LOCK INDICATIONS ON 1L. (6763803)
